# SDR IPXA2024022794685

- Difficulty date: January 11, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUX TANK. REAR SPAR AREA HAS CRACKED FUEL TUBE LOCATED BETWEEN STA X-17 AND X17. (015-112) INSTALLED ELBOW ASSY IAW UPS MD11 AMM 28-11-00-00-000-801 FFCSTAN2588. FUEL LINE INSTALLED IAW UPS MD11  AMM 28-00-00-000-801 INSTALL
